# SDR QR9R20211227001

- Difficulty date: December 27, 2021
- Submitted: December 27, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720139129
- Aircraft time: 3,070 hours
- System (JASC): 2300 · Communications System
- Part: None
- Part number: REU61002010
- Part serial: 00771
- Condition: Faulty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOTE ELECTRONIC UNIT WILL NOT ACCEPT CONFIGURATION LOAD. MAINTENANCE REPLACED REU AND SUCCESSFULLY PERFORMED SOFTWARE CONFIGURATION LOAD IAW CMM DV644601.3.
